“Saeed Salehi”

Tel:  (+98)(41)33393930

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2010 - 2020
(till March 19, 2020))

Past IPM Positions

Associate Researcher (non-resident), School of Mathematics
(2007 - 2008)
(Until June )

Non IPM Affiliations

Associate Professor of University of Tabriz

Related Papers

1. S. Salehi (Joint with Z. Assadi)
On decidability and axiomatizability of some ordered structures
Soft Computing 23 (2019), 3615�??3626  [abstract]
2. S. Salehi
On axiomatizability of the multiplicative theory of numbers
Fundamenta Informaticae 159 (2018), 279-296  [abstract]
3. S. Salehi (Joint with P. Seraji)
On constructivity and the Rosser property: a closer look at some Godelean proofs
Ann. Pure Appl. Logic 169 (2018), 971-980  [abstract]
4. S. Salehi (Joint with P. Seraji)
Godel-Rosser's incompleteness theorem, generalized and optimized for definable theories
J. Logic Comput. 27 (2017), 1391-1397  [abstract]
5. S. Salehi
Godel's incompleteness phenomenon-computationally
Philosophia Scientiae 18 (2014), 23-37  [abstract]
6. S. Salehi
Herbrand consistency of some finite fragments of bounded arithmetical theories
Arch. Math. Logic 52 (2013), 317-333  [abstract]
7. S. Salehi
Axiomatizing mathematical theories: Multiplication
( In: Proceedings of Frontiers in Mathematical Sciences)
8. S. Salehi
Computation in logic and logic in computation
( In: Proceedings of the Third International Conference on Contemporary Issues in Computer and Information Sciences 2012)
9. S. Salehi
Herbrand consistency of some arithmetical theories
J. Symbolic Logic 77 (2012), 807-827  [abstract]
scroll left or right